# SDR CALA2012101800680

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 30,227 hours, 10,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S479W220106
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVERHEAD FIRST CLASS CABIN LOOSE.  REPLACED EXIT SIGN IN FIRST CLASS. VERIFIED OPERATIONS OF EMERGENCY EXIT SIGN.
